Properties of eigenvalues and estimation of eigenfunctions to the some type of the delay spectral problem

Aryan A. Muhammad, Ali W. K. Sangawi

Abstract


This paper was devoted to the study of the properties of eigenvalues and estimating the eigenfunctions to the some type of the delay spectral problem, and also the eigenfunction was found where the eigenvalue is real with constant weight function.


Full Text: PDF

How to Cite this Article:

Aryan A. Muhammad, Ali W. K. Sangawi, Properties of eigenvalues and estimation of eigenfunctions to the some type of the delay spectral problem, Journal of Mathematical and Computational Science, Vol 4, No 4 (2014), 728-739

Copyright © 2014 Aryan A. Muhammad, Ali W. K. Sangawi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS